Mazur's control theorem

Mazur's control theorem In number theory, Mazur's control theorem, introduced by Mazur (1972), describes the behavior in Zp extensions of the Selmer group of an abelian variety over a number field.

References Mazur, Barry (1972), "Rational points of abelian varieties with values in towers of number fields", Inventiones Mathematicae, 18: 183–266, doi:10.1007/BF01389815, ISSN 0020-9910, MR 0444670 This number theory-related article is a stub. You can help Wikipedia by expanding it.

Categories: Theorems in algebraic number theoryNumber theory stubs

Si quieres conocer otros artículos parecidos a Mazur's control theorem puedes visitar la categoría Number theory stubs.

Deja una respuesta

Tu dirección de correo electrónico no será publicada.


Utilizamos cookies propias y de terceros para mejorar la experiencia de usuario Más información